Bulletin of the American Mathematical Society

Review: Jöran Bergh and Jörgen Löfström, Interpolation spaces, an introduction

Colin Bennett

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 84, Number 1 (1978), 110-113.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183540385

Citation

Bennett, Colin. Review: Jöran Bergh and Jörgen Löfström, Interpolation spaces, an introduction . Bulletin of the American Mathematical Society 84 (1978), no. 1, 110--113. http://projecteuclid.org/euclid.bams/1183540385.


Export citation